# SDR DXTA200803227

- Difficulty date: August 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230 AT 270 KNOTS INDICATED, "RETRIM L WING DOWN" AT THE TIME THE AP WAS DISENGAGED, AND THE ACFT REQUIRED 50 PERCENT LT AILERON TRIM.  (S)
